73.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Twitching eyes

1 REPLY 1
elliedog
Member

Re: Twitching eyes

Hi. I am on docetaxal/perjeta/herceptin and have just had my last chemo(6 altogether). I have had twitching eyes since about the 3rd chemo but it does go around the 3rd week. I asked my onc and she said this does happen and it is most likely to be the chemo and should stop when I am just taking perjeta/herceptin. She has been pretty spot on so far so I have good reason to believe she is right. Hope this helps a little.

Katherine2701
Member

Twitching eyes

I've just finished six sessions of FECT chemo and two weeks after my final session I have constant 'flicking' or twitching in my eyes. My right eye is also watering all the time. I've got to have radiotherapy in a few weeks but haven't got an appointment with my Onc for a while now. Has anyone else had this? And is it like the other FECT SEs that will hopefully just go?